# SDR C2XA95CL002

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214791
- Condition: Locked
- Location: Rt Mlg
- Part time: 8,151 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EWR/BGM - FLT 3453 - RIGHT OUTBOARD BRAKE LOCKED UP DURING TAXI IN EWR.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NR 4 BRAKE ASSY.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
